# SDR CA100201001

- Difficulty date: January 28, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 6,105 hours
- Engine: Lyc LO360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 79553800
- Condition: Corroded
- Location: Windshield
- Part time: 6,285 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN LT WINDSHIELD WAS REMOVED FOR REPLACEMENT, THE STEEL BRACKET DOWN IN THE CORNER WHERE THE WINDSHIELD SUPPORT MEETS THE SIDE FUSELAGE, WAS FOUND CORRODED. THE LT BRACKET WAS SEVERLY CORRODED ENOUGH THAT IT HAD TO BE REPLACED. THE RT BRACKET WAS ALSO FOUND SLIGHTLY CORRODED AND WAS CLEANED AND TREATED. THE CORROSION ON THE FUSELAGE WAS MINOR AND WAS TREATED AND PAINTED WITH ZINC CHROMATE PRIMER. (TC 20100201001)
